# SDR SIMA20151014004

- Difficulty date: October 14, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 39,595 hours, 35,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERNAL SKIN OF THE FUSELAGE IS CRACKED AT THE RIVET, AT FRAME 75 & 4 INCHES BELOW THE LT AFT CORNER OF THE DORSAL FIN.  LT UPPER FUSELAGE SKIN CRACK REPAIRED IAW ERS-EM-53MR-1754.
